# SDR AALA202212215438

- Difficulty date: December 10, 2022
- Submitted: December 21, 2022
- Operation: Air carrier
- Aircraft: N753AN
- Make and model: Boeing 777223
- Aircraft serial: 30261
- Aircraft time: 82,500 hours, 10,567 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Ball Mat
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FORWARD CARGO BALL MAT 122DF UPPER SKIN AT CORNER IS CRACKED. ACCOMPLISHED PERMANENT REPAIR AT FORWARD CARGO BALL MAT 122DF PER B777-200 SRM 53-00-53-2R-6.
